Hi I'm Vicky 30yrs old I'm taking propranolol for sevear anxiety disorder, doctor upped my dosage yesterday to 40mg 3 times a day been prescribed sertraline started taking it since Monday 2 days and the anxiety is horrendous!!! I'm wondering if I can take another 40mg tab before bed keeping 4hrs between doses... I hate feeling like this!! And can anybody tell me does the side effects of sertraline wear off :/ only day 2 and i feel constantly anxious and sick :/ can somebody tell me if it gets better please xx thank you so much
Hi Vicky, I'm 39 and started taking Sestraline 6 days ago. Started on 25mg & just went up to 50mg today. I am experiencing the exact same symptoms as you & am using propranolol & Xanax for the dreadful anxiety. So very much in the same boat. I have read everywhere that it takes at least 2 weeks to get through this phase so I certainly hope you're feeling better. Have you come through alright?
Vicks; Call your doctor if the anxiety is too bad.Mary is correct with the SSRI class of medications this is how they work for most people which are the Sertraline when you first start or the dose is adjusted it does very by person but what it is to help those symptoms many times get even worse like the anxiety, or depression, etc; many different things and because your doctor just increased the Propranolol I dough he or she well increase that one again yet but they could give you something that may help better for this starting time. Which is 1 to 2 weeks and it gets better by at least 2 weeks and these side effects go away. Then slowly you should start to feel better during week 3 and 4 and finally you well reach the full blood level of the medication at 6 to 8 weeks. But it is just the first 1 to 2 weeks that it can get pretty intense and like I said if it is just too much for you call your doctor and the doctor can give you something different for the increase in the anxiety during this time period. But what both of you are feeling is very normal. But it should get better by the day after a week or so and also it really helps to take it at about the same time each day. Good luck to you both and hope you get to feeling better very soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2013 • 2 answers
Sertraline make me worse in school? I have bad anxiety&have a hard time concentrating on schoolwork?
Posted 2 Mar 2014 • 3 answers
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Posted 11 Dec 2014 • 9 answers
Posted 2 Aug 2016 • 2 answers
Posted 8 Sep 2016 • 1 answer